... going sky high and they upped my Lisinopril to double the dose still isn't going down much. My weight is good, I exercise and eat healthy. I was wondering if a recent injury I had to my arm/shoulder when using pain pills could have caused this spike? I was on them for quite a while. Approx 5 mos off and on, but mainly on. Does the HBP from stopping pain pills continue for awhile? I can't think of any other cause of this. I hope someone knows and thank you if you do!
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Question posted by Dawnmha on 26 March 2017
Last updated on 19 August 2017 by RNDianaDisabled
I can tell you stress can affect your blood pressure. If your in pain, that also affects it. There's so many things that could affect your blood pressure, it's hard to tell. I'm sorry I can give your a better answer. But if your still in pain, I want take the pain pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.